# SDR USAA2008120292169

- Difficulty date: November 23, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53112827201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - CORROSION ON DUMMY RAIL AT FR16, Y503.  REPAIRED DUMMY RAIL AT FR16, Y503 IAW A319 SRM 51-74-00 AND 53-11-14.
